Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Feelings of tiredness, blurring, unable to concentrate. Finished course of antibiotics. Symptoms side effects of medicines?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
i have recently finished a course of antibiotics, and felt very low on them and fuzzy and wierd.
i stopped taking them on saturday, its not monday and i still feel low and like i cant concentrate?
is this normal?
Posted Sun, 22 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rhea Chanda 34 minutes later

Thanks for the query.

Normally antibiotics dont have a sedative effect and definitely dont have a long lasting effect.You stopped taking them 2 days ago,but you're still experiencing drowsiness.The effect of the antibiotics shouldnt last that long. I believe that your drowsiness may be due to some other cause. Antibiotics and other drugs combined like codeine etc can have such a effect.Also antibiotics with alcohol also may cause side effects such as this. Drink plenty if water,and balance your fluid intake.

That should flush out any remnants from you system.If your drowsiness doesnt improve by another day,then you need to see your doctor again.Get your electrolytes tested.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor